Ive been on viread for about a year and a half. I havent taken an uptodate blood test, the last one I took was in october. I was still 20 away from undetected. I will take an up to date one soon. But lately ive had red palms, and some pain in the liver area sometimes. Most of the time its after I eat a full meal. Should I be concerned of cirrhosis, what should I do in this situation. The red palms and cold shivvers every once in a while kind of scare me but Im already on tnf so shouldnt that help reduce hcc or prevent it?
TNF is a mediator of the immune response against viral infections. It‘s use in patients with HBV or HCV infection can promote viral reactivation and potentially fatal liver failure. The quantitative assays and HCV genotyping may help to predict long term risks and outcomes in both treated and untreated HCV infection. Liver disease is a common cause. Almost a quarter people with liver cirrhosis can manifest palmar erythema.See a hepatologist and discuss your concerns. You may need tests to monitor the progress of disease. I hope it helps.
Best wishes and regards!
Can you please explain what you mean by "TNF" in your response to cjb.
He most certainly meant tnf as abbreviation of tenofovir which he is using. i dont think he meant interferon.
If you meant tumor necrosis factor alpha by TNF, which is unlikely, since you go on toto state "its use in patients with HBV or HCV infection.." it would make some sense, but again this cytokine is not typically used therapeutically.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.